# SDR SWIA20240425222

- Difficulty date: February 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331516
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT RIGHT SIDE HAS A CRACK AT THE FLOOR ANGLE AT THE AFT CUT OUT FOR THE CLOSING LATCH ON PANEL 212AR. (MARKED)
